U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

Please help older lady who has taken zocor (simvastatin) and now has side effects, she cannot move her arms. ?

1 doctor answer2 doctors weighed in
Dr. Georgina Sehapayak
Cardiology 61 years experience
Not due to zocor (simvastatin): Although zocor, (simvastatin) as a statin drug, may cause muscle aches in some people, these are transient and usually resolve upon discontinuation of the drug it will not cause paralysis of the arms. I strongly suggest you see your family doctor and perhaps a neurologist, if he (or she)refers you to one.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 44-year-old member asked:
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
1 doctor answer3 doctors weighed in
A 35-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.